# SDR MWEA040202

- Difficulty date: November 9, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 46,358 hours, 43,318 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59390745501
- Part serial: CDI1991
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON.  FOUND RIGHT WEIGHT ON WHEELS CONDUIT HITTING ON BACK OF SHELL OF UP LATCH SENSOR.  REPOSITIONED WEIGHT ON WHEEL CONDUIT & REPOSITIONED BACK SHELL OF UP LATCH SENSOR.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ACTUATOR AND RIGGED CONTROL CABLES.
